MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 ACS POLY 20D 28 GR2; ACS HIP LINERS : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US 1818910 ACS POLY 20D 28 GR2; ACS HIP LINERS : HIP POLY ACETABULAR LINERS
Catalog Number 111527025
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision for osteolysis.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ACS POLY 20D 28 GR2
Common Device Name
ACS HIP LINERS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8085903
Report Number1818910-2018-75920
Device Sequence Number244578
Product Code HRY
UDI-Device Identifier10603295004875
UDI-Public10603295004875
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944538
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number111527025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2018
Supplement Date Received by Manufacturer11/29/2018
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;